Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
daman33

Accutane and Redness

Recommended Posts

I halfway trhough my 3rd month, I am at 80/mg a day and I weigh 80 kgs. Acne wise I am doing great, not a pimple. But I am experiencing redness in my cheeks. I mean I had a redness problem before I started accutane but now it is a bit worse or seems worse since the acne is gone. Is there anything I can do to calm down the redness?

I have been using Aveeno moisterizer that is suppose to be reducing redness.

Share this post


Link to post
Share on other sites

I have the same problem! I'm pretty sure there is nothing you can do about it but I'm going to ask my Derm when I go next week just in case.

Good luck w/ your tane! I hope your redness clears up, I know it sucks, I'v had it forever.

Share this post


Link to post
Share on other sites
Guest fatallyours

i've found that aloe gel helps a little bit with redness.

Share this post


Link to post
Share on other sites

I halfway trhough my 3rd month, I am at 80/mg a day and I weigh 80 kgs. Acne wise I am doing great, not a pimple. But I am experiencing redness in my cheeks. I mean I had a redness problem before I started accutane but now it is a bit worse or seems worse since the acne is gone. Is there anything I can do to calm down the redness?

I have been using Aveeno moisterizer that is suppose to be reducing redness.

I just started using a new clinique cream called redness relief cream, it is working okay, i mean my redness is alittle better then before. It goes for $75 a bottle but to me it is worth it.

Also ladies clinque has a green color corrector that when it is on you really cant see the red at all just put some make over it and your good to go.

Also my suggestion is dont use no harsh face washes it makes it worse if u have very sensitive skin like me my derm says dove soap is the best

Share this post


Link to post
Share on other sites

I halfway trhough my 3rd month, I am at 80/mg a day and I weigh 80 kgs. Acne wise I am doing great, not a pimple. But I am experiencing redness in my cheeks. I mean I had a redness problem before I started accutane but now it is a bit worse or seems worse since the acne is gone. Is there anything I can do to calm down the redness?

I have been using Aveeno moisterizer that is suppose to be reducing redness.

I just started using a new clinique cream called redness relief cream, it is working okay, i mean my redness is alittle better then before. It goes for $75 a bottle but to me it is worth it.

Also ladies clinque has a green color corrector that when it is on you really cant see the red at all just put some make over it and your good to go.

Also my suggestion is dont use no harsh face washes it makes it worse if u have very sensitive skin like me my derm says dove soap is the best

Just looked it up, £65 here. Quite expenisve, looks quite promising though.

Share this post


Link to post
Share on other sites

I used a Clinique product called Exceptionally Soothing Cream for Upset Skin which kept the general redness under control.

Could you please post the ingredients for this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×